MDJunction - People Helping People
 
Ask a Question
07/28/2011 12:38 PM

Weaning off Seroquel...Help

redphoenix
redphoenix  
Posts: 1192
VIP Member

I started this week weaning myself off Seroquel and on to Latuda. I was on 800 mg Seroquel, Tuesday and Wednesday nights I cut it in half... so 400 mg, tonight and tomorrow night I will take 200 mg, next two nights 100, then 50 and off. I am starting Latuda at 40 mg until Saturday and then going up to 80 mg.

So anyway, yesterday I was a little irritable and a little down. Today I'm not down, but I'm REALLY irritable... to the point that I don't even want to be around myself, and I didn't sleep well at all last night... with Seroquel I'm used to crashing.

For those of you that have weaned off Seroquel, what kind of reaction did you have and how long did it last?

I hate being irritable. This sucks.

Post edited by: redphoenix, at: 07/28/2011 12:43 PM

Reply

07/28/2011 02:09 PM
blj713
blj713  
Posts: 556
Member

Don't know the answer to your question, but I'm very sorry you're feeling this way Susan. I hope you'll feel better soon. ((Hugs))

07/28/2011 02:14 PM
Stressed2TheMax

i didn't wean off it, i just kind of stopped it, but with my reaction, i just got really sick, bad anxiety, couldn't sit still but couldn't sit up either, since you're weaning you'll have lesser symptoms, im sure you'll be more irritable and cycle a little more than normal but you'll be okay, i think i was on a thousand milligrams of it

07/28/2011 05:17 PM
redphoenix
redphoenix  
Posts: 1192
VIP Member

Thanks, Stressed. I know I am pushing the envelope in terms of weaning off of it. I'm sure I'm doing it too quickly, but I'm ready to make the switch and move on. If it took me a month to wean off, I'd go nuts. How long did your symptoms last when you just stopped taking it?

07/28/2011 06:08 PM
Stressed2TheMax

no problem when i stopped taking it the withdrawals lasted almost 3 weeks because i was on it for almost 3 years

07/28/2011 07:06 PM
redphoenix
redphoenix  
Posts: 1192
VIP Member

Thanks, that's what I was hoping for. I think I can handle that... hopefully it won't be too bad. I'll keep you posted.

07/28/2011 07:17 PM
JGG
JGG  
Posts: 104
Member

i'm not weaning off that hard as you did, I have been going down 50mg at a time, and will be going down the next step soon. It has been going really well. I have been on it 5 yrs.

07/28/2011 07:30 PM
Stressed2TheMax

no problem, yeah please keep me posted, i think you'll do fine, actually i know you'll do fine, just don't immediately stop it, keep doing what you're doing, it'll work

07/29/2011 08:15 AM
redphoenix
redphoenix  
Posts: 1192
VIP Member

I'm down to 200 tonight, then 100 the next two nights, then 50 for two nights (or maybe 4)... if I decide to just go to 50, I will take 50 for four nights... if I decide to go 50 for two nights, then 25 the rest of the tablet (I'm cutting them, but don't worry, they're not XR).I should be off by next week. I will start my 80 mg Latuda tomorrow. I'm getting there.

07/29/2011 11:15 AM
LemonLime
 
Posts: 56
Member

I don't know about weaning from it. I just stopped taking it. I got manic, panick attacks

and delusions which lasted two weeks aprox. I know it's better to do it dowm by 20 mgs. But I understand your urgency. I hope it goes well.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved